# SDR P2EA99156

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, IN THE PASSENGER CABIN, BS 344, BETWEEN LBL 60 AND RBL 60 FLOORBEAM UPPER CHORD WAS FOUND WITH CORROSION.  REPAIRED FLOORBEAM UPPER CHORD AT BS 344, BETWEEN LBL 65 AND RBL 65 DUE TO CORROSION PER SRM 53-10-9 FIGURE 5.  (M)
